Welcome to the Podiatry Arena forums

You are currently viewing our podiatry forum as a guest which gives you limited access to view all podiatry discussions and access our other features. By joining our free global community of Podiatrists and other interested foot health care professionals you will have access to post podiatry topics (answer and ask questions), communicate privately with other members, upload content, view attachments, receive a weekly email update of new discussions, access other special features. Registered users do not get displayed the advertisements in posted messages. Registration is fast, simple and absolutely free so please, join our global Podiatry community today!

  1. Everything that you are ever going to want to know about running shoes: Running Shoes Boot Camp Online, for taking it to the next level? See here for more.
    Dismiss Notice
  2. Have you considered the Critical Thinking and Skeptical Boot Camp, for taking it to the next level? See here for more.
    Dismiss Notice
  3. Have you considered the Clinical Biomechanics Boot Camp Online, for taking it to the next level? See here for more.
    Dismiss Notice
Dismiss Notice
Have you considered the Clinical Biomechanics Boot Camp Online, for taking it to the next level? See here for more.
Dismiss Notice
Have you liked us on Facebook to get our updates? Please do. Click here for our Facebook page.
Dismiss Notice
Do you get the weekly newsletter that Podiatry Arena sends out to update everybody? If not, click here to organise this.

Taste Alteration as side effect of oral terbinafine

Discussion in 'General Issues and Discussion Forum' started by t komp, Dec 16, 2016.

  1. t komp

    t komp Welcome New Poster


    Members do not see these Ads. Sign Up.
    A gastroenterologist friend called me to ask for advise regarding his wife. She was put on oral terbinafine for onychomycosis. She took it for 6 weeks even though it caused a significant metallic taste alteration. She stopped the med in September but yet 4 months later the metallic taste persists. It is to the point where see was hospitalized and put on tube feeding. She does not want to eat. She has seen her PCP and a neurologist. No one has any advise other than it should go away eventually. Does anyone have experience with this and do you have suggestions?
     
  2. Craig Payne

    Craig Payne Moderator

    Articles:
    6
  3. t komp

    t komp Welcome New Poster

    Thank you. I passed the article on. If anyone has suggestions for treatment please pass them on
     
  4. DrPod

    DrPod Active Member

    I have had several, but all resolved on cessation of the medication. Not sure if there is going to be much practical advice on what to do as no one really has any experience in it not resolving, except for the few cases that CP mentioned.
     
Loading...

Share This Page